# SDR AWXA200600488

- Difficulty date: March 3, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 53,044 hours, 23,506 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302400000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C06 CHECK DISCOVERED THE AFT PIT FLOOR PANEL 151JF CRACKED, 1.75 INCHES, IN TWO PLACES FROM FS 53 TO FS 55 AT BL Y785 TO BL Y795.  MAINTENANCE REMOVED AND INSTALLED FABRICATED REPLACEMENT AFT PIT FLOOR PANEL 151JF IAW AIRBUS 320 SRM 53-02-00 FIG 209 AND MCG IRM 7901 FROM FR 53 TO FR 55 AT BL Y785 TO BL Y795.
